MAUDE Adverse Event Report: TIDI PRODUCTS LLC TAT LIMB HOLDER;2700QL; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC TAT LIMB HOLDER;2700QL; RESTRAINT, PROTECTIVE
Model Number 2700QL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product is scheduled to be returned but has not been received in by manufacturer at the time of this report.This report is based solely on the information provided by the customer.Customer reported the patient was combative at the time of the event which is a contraindication for this device.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, cracked or broken buckles or locks, and/or that hook-and-loop adheres securely, as these may allow patient to remove cuff.Discard if device is damaged.Do not use this device on a patient who is or becomes suicidal, highly aggressive or combative, self-destructive, or deemed to be an immediate risk to others, unless the patient is under constant supervision.Application instructions step 3 state once the buckle is in place and the strap is secured to the frame, pull on the excess strap end to adjust to the desired length between the cuff and the attachment point.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.Secure the remaining strap end(s) out of the reach of the patient.At this time, there is no evidence that a manufacturing nonconformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reporting complaint on product # 2700ql.Customer states that a patient was able to with ease to break out of their restraints 3 times.On examine of the product there was no visible damage to it.Customer states they do have product to return.Once they examined next day the buckle it appears that the patient was able to fracture the buckle on two of the restraints and the 3rd appeared to be unbroken.
 
Additional Manufacturer Narrative
Product was returned and evaluated.Visual findings observed only 2 restraint connecting straps being returned.Full restraints were not returned, therefore, the lot information could not be confirmed.The webbing on both units appears to be in good condition; however, each restraint exhibits minor fraying at one end of the strap.Both restraints were found to have damaged buckles.Specifically, one prong of the quick-release buckle on each restraint is broken off.Both restraints are confirmed to be nonfunctional due to the broken prongs on the buckles.Possible causes for the broken prongs: 1.The force applied has exceeded the threshold rating of the buckle.2.Possible misalignment of the male and female components when force was applied to secure the quick-release buckle together.3.Excessive force applied to the quick-release buckle when the caregiver secures the restraints to the patient and attempts to custom size the product to the patient by pulling on the end of the webbing relieving any excess slack.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, cracked or broken buckles or locks, and/or that hook-and-loop adheres securely, as these may allow patient to remove cuff.Discard if device is damaged.Do not use this device on a patient who is or becomes suicidal, highly aggressive or combative, self-destructive, or deemed to be an immediate risk to others, unless the patient is under constant supervision.At this time, there is no evidence that a manufacturing nonconformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Supplemental medwatch being sent for additional information.

Brand Name
TAT LIMB HOLDER;2700QL
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24209903
Report Number2182318-2026-00016
Device Sequence Number20211108
Product Code FMQ
UDI-Device Identifier10190676002808
UDI-Public10190676002808
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2700QL
Device Catalogue Number2700QL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/07/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown